# SDR UALA2011072903911

- Difficulty date: July 27, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 63,858 hours, 11,643 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L WHISTLING.  LHRMM ON AC PULLING UP OLD SCUFFPLATE.  TRIMMED EXCESS SEALANT IN DOOR SILL AREA, CLEANED AND LUBED SEAL.  NO OTHER DEFECTS NOTED.  REPLACED 1L DOOR SCUFF PLATE AS PER MM. PRESSURE RUN TO BE ACP AFTER FITTING OF DOOR SCUFF PLATE. RUN ACCOMPLISHED AS PER MM. RUN RESULTS WELL WITHIN THE SATISFACTORY ZONE. NO LEAKS OR WHISTLES NOTED DURING LEAKAGE RATE ANALYSIS.
